# SDR UVVR2010060800011

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: General aviation
- Aircraft: N111KU
- Make and model: Cessna 425
- Aircraft serial: 4250226
- Aircraft time: 3,646 hours, 3,435 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 58420005
- Condition: Cracked
- Location: Nlg Strut
- Part time: 3,646 hours, 3,435 cycles
- Component: Strut, Cessna
- Component part number: 5842000230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((UVVR)) WHILE PERFORMING SUPPLEMENTARY INSPECTION DOCUMENT NR 32-20-02 A .25" CRACK WAS FOUND IN THE RT AXLE BORE OF THE NLG FORK ASSY.
